Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 387-396
http://dx.doi.org/10.1155/S0161171298000532

Lucas partitions

Mathematics Department, San Francisco State University, San Francisco 94132, CA, USA

Received 1 April 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neville Robbins, “Lucas partitions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 387-396, 1998. https://doi.org/10.1155/S0161171298000532.